RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1925, Volume 19, Issue 12-15  


Les vésouvianes des gisements russes. VI
S. Kurbatov
451
Mouseïlima
W. Barthold
483
Sur la columbite des environs de Lipovka à l'Oural
E. Bohnstedt
513
Les $\grave{\varepsilon}\xi\acute{\alpha}\gamma\iota\alpha$ Byzantines
N. Lihačov
519
Discussion der stetigen Funktionen im Zusammenhang mit der Frage über ihre Differentiierbarkeit. II
A. Bezikovič (A. Besikowitsch)
527
Géométrie de l'ancien Egypte
D. Zinserling
541
To the knowledge of fossil insects from Jurassic beds in Turkestan. II
A. Martynov
569
Sur les relations entre les nombres des classes des formes quadratiques binaires et positives. Premier Mémoire, I
J. Uspenskij (J. Ouspensky)
599
Le Justicier Codifié
A. Andrejev
621

Publications nouvelles
Nouvelles Publicatious de l'Académie des Sciences de Russie (Parues depuis le 1 Avril jusqu'au 1 Juillet 1925)
645
ѣ
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019